# SDR DALA2025052904137

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 LOOSE FRAME 12 SUPPORT STRUCTURE BOLT FITTING BELOW BATTERY IN LATERA L AVIONIC COMP RH. CORRECTIVE ACTION: REPLACED SUPPORT FITTING STRUCTURE FRAME 12 BELOW BATTERY IN LATERAL AVIONIC COMP RH. AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0991794)
